| Model Number |
G13009 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
As reported, during an unknown procedure, an unspecified flexor raabe guiding sheath separated upon removal of the device.The separated fragment was removed from the patient with a snare.The patient did not require any additional procedures or experience any adverse effects due to this event.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: b3, b5, d9, d10.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
Additional information was received 06nov2025.The procedure involved intervention of the right leg, via contralateral ¿up and over¿ access from the left side.The access site was ¿somewhat¿ scarred, and the anatomy, including the aortic bifurcation, was calcified.Another manufacturer¿s 0.035-inch wire was used during the procedure, and another manufacturer¿s angled glide catheter was also used through the sheath.Resistance was encountered during insertion of the sheath, as well as during insertion of another manufacturer¿s 0.018-inch wire and another manufacturer¿s balloon through the sheath.Resistance was also encountered during removal of the sheath; however, the user did not reinsert the dilator prior to sheath removal.A wire was in the sheath lumen at the time of separation.A snare was used to remove the separated sheath, and the intervention was stopped.Although the procedure was not completed successfully, there was reportedly no harm to the patient.
Event or Problem Description
The complaint device was returned to cook for investigation on 02dec2025 with the dilator inserted in the sheath.
Additional Manufacturer Narrative
Additional information: b5, d4, d9, h4.H3: device evaluated by mfg = device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
Additional Manufacturer Narrative
Summary of event: as reported, during an unknown procedure, an unspecified flexor raabe guiding sheath separated upon removal of the device.The separated fragment was removed from the patient with a snare.The patient did not require any additional procedures or experience any adverse effects due to this event.Additional information was received 06nov2025.The procedure involved intervention of the right leg, via contralateral ¿up and over¿ access from the left side.The access site was ¿somewhat¿ scarred, and the anatomy, including the aortic bifurcation, was calcified.Another manufacturer¿s 0.035-inch wire was used during the procedure, and another manufacturer¿s angled glide catheter was also used through the sheath.Resistance was encountered during insertion of the sheath, as well as during insertion of another manufacturer¿s 0.018-inch wire and another manufacturer¿s balloon through the sheath.Resistance was also encountered during removal of the sheath; however, the user did not reinsert the dilator prior to sheath removal.A wire was in the sheath lumen at the time of separation.A snare was used to remove the separated sheath, and the intervention was stopped.Although the procedure was not completed successfully, there was reportedly no harm to the patient.The complaint device was returned to cook for investigation on 02dec2025 with the dilator inserted in the sheath.Investigation evaluation: reviews of the complaint history, device history record (dhr), instructions for use (ifu), and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The complaint device was returned to cook for investigation.The sheath was separated over the dilator.The first point of separation was 9.5-centimeters from the hub, with shorter separated sections following.Less than half of the separated sheath remained on the dilator.A document-based investigation evaluation was performed.A review of the device history record and complaint history found no relevant discrepancies or additional complaints on the lot.The product ifu states ¿in order to ensure device compatibility, choose a sheath size large enough to accommodate the maximum outer diameter of any devices that will be placed through the sheath.¿ the ifu also warns ¿if resistance is encountered during advancement of flexor sheath, assess cause of resistance and consider dilation of any restriction identified or consider alternate treatment strategy.If flexor sheath is advanced through resistance, force to remove the sheath will be higher, increasing the risk of sheath material or hub separation upon withdrawal.¿ a review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, ifu, and investigation of the returned device suggests that there is evidence the device was manufactured to specification.Based on the information provided and the results of the investigation, cook has concluded that the patient¿s scarred and calcified anatomy and procedural issues contributed to this event, as resistance was encountered when using ancillary devices through the sheath.The risk analysis for this failure mode was reviewed, and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.